Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 657926, 5 pages
http://dx.doi.org/10.1155/2014/657926
Research Article

Existence and Global Behavior of Positive Solutions for Some Fourth-Order Boundary Value Problems

Department of Mathematics, College of Sciences and Arts, King Abdulaziz University, Rabigh Campus, P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 10 November 2013; Accepted 27 February 2014; Published 31 March 2014

Academic Editor: Samir Saker

Copyright © 2014 Ramzi S. Alsaedi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramzi S. Alsaedi, “Existence and Global Behavior of Positive Solutions for Some Fourth-Order Boundary Value Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 657926, 5 pages, 2014. https://doi.org/10.1155/2014/657926.